Title: Waiting time distribution in a two-class two-server heterogeneous priority queue
Authors: Leemans, Herlinde # ×
Issue Date: Feb-2001
Publisher: Elsevier science bv
Series Title: Performance evaluation vol:43 issue:2-3 pages:133-150
Abstract: Our aim is to analyze a Markovian two-class two-server queue with non-preemptive heterogeneous priority structures. We use matrix-geometric methods and derive the stationary distribution of queue lengths. To obtain the distribution of waiting times, we develop a dedicated algorithm by extending the approach of Ramaswami and Lucantoni. (C) 2001 Elsevier Science B.V. All rights reserved.
ISSN: 0166-5316
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Management Informatics (LIRIS), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science